# SDR FDEA201409262806

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 54,508 hours, 19,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3410
- Condition: Dented
- Location: Bs 1610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 1610 BETWEEN STRINGERS 17 & 18L.   CUT OUT DAMAGED AREA,  FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 16.
